Tsukuba Journal of Mathematics

$b$-Functions of regular simple prehomogeneous vector spaces

Kazunari Sugiyama

Full-text: Open access

Abstract

A prehomogeneous vector space is called simple if the group under consideration is the product of a simple algebraic group and some multiplicative groups. The explicit forms of the $b$-functions of regular simple prehomogeneous vector spaces have been determined except for two spaces. In this paper, we shall calculate the $b$-functions explicitly for the remaining cases.

Article information

Source
Tsukuba J. Math., Volume 26, Number 2 (2002), 407-451.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496164432

Digital Object Identifier
doi:10.21099/tkbjm/1496164432

Mathematical Reviews number (MathSciNet)
MR1940402

Zentralblatt MATH identifier
1020.11077

Citation

Sugiyama, Kazunari. $b$-Functions of regular simple prehomogeneous vector spaces. Tsukuba J. Math. 26 (2002), no. 2, 407--451. doi:10.21099/tkbjm/1496164432. https://projecteuclid.org/euclid.tkbjm/1496164432


Export citation